It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Remeron... horrible, horrible drug. I am still dealing with withdrawal sypmtoms, almost a month after weaning off, almost exactly the ones you describe - nausea, sleep disturbance, etc. I usually wake up at 4-5AM just sick to my stomach, stomach boiling, gassy, nauseous, dizzy, then lay there for a couple of hours desperately trying to go back to sleep. First time I tried to get off it, I had to go back on as it was so awful. The symptoms went away, so I knew that was causing it. However, the drug was doing nothing for me, so I needed to get off it. I also take Lexapro/Cipralex, for some reason my family doc thought I should try two different meds at the same time.

I have no appetite at all until late afternoon, dinner time. I feel so nauseous until then I have difficulty eating anything.





All times are GMT -7. The time now is 12:56 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!